# SDR USAAD97232

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47505
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4566M37B046NY
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - LT 1165 - AFTER TAKEOFF DURING CLIMB-OUT, THE LEFT HYDRAULIC PRESSURE WENT TO ZERO.  THE HYDRAULIC QUANTITY REMAINED NORMAL.  THE FLIGHT RETURNED TO THE FIELD.  MAINTENANCE REPLACED THE LEFT ENGINE DRIVEN HYDRAULIC PUMP, THE INPUT SHAFT WAS SHEARED.  NO CONTAMINATION WAS FOUND IN THE FILTERS.
